# SDR IPXA09657867

- Difficulty date: November 2, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T586964
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ON MCD CENTER POS 9 DAMAGED.  FABRICATED FLOORBOARD PER EO B767-5320-9693-F.
